| Model Number |
365967 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd microtainer® sst¿ had no serum obtained after centrifugation.The following information was provided by the initial reporter.The customer stated: "it was reported by the customer after centrifuging them they are not getting any serum.".
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 5 photos were provided for investigation.The photos were reviewed and the indicated failure mode for poor barrier separation was observed.Additionally, retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, the indicated failure mode for poor barrier separation was not observed.Bd was unable to duplicate the customer¿s indicated failure mode, poor barrier separation, because the defect was not evident in the testing of the complaint lot samples.Visual evaluations of both retention and control samples demonstrated clinically acceptable performance for all visual observations evaluated.Laboratory evaluation of samples indicated that these tubes performed as expected.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for poor barrier separation based on the photos provided.Bd was not able to identify a root cause for the indicated failure mode.